Print ISSN: 1681-6900

Online ISSN: 2412-0758

Author : A. Al Heety, Fuad


Numerical Solution of Linear Delay Fredholm Integral Equations by using Homotopy Perturbation Method

Shymaa Hussain Salih; a Hadi Hassan; Isra; Fuad A. Al Heety

Engineering and Technology Journal, 2012, Volume 30, Issue 4, Pages 634-643

The main purpose of this work is to propose the Homotopy perturbation method
for solving first type Linear Delay Fredholm Integral Equations (LDFIE).A
Comparison between the numerical solution and exact solution has been made
depending on least squares errors. Results are presented in tables and figures.
efficient and accuracy are appeared in applying of this the proposed method.